Functional Analysis and Its Applications

, Volume 38, Issue 4, pp 309–312

On homogenization of periodic parabolic systems

  • T. A. Suslina
Article

Abstract

We study homogenization in the small period limit for a periodic parabolic Cauchy problem in ℝd and prove that the solutions converge in L2(ℝd) to the solution of the homogenized problem for each t > 0. For the L2(ℝd)-norm of the difference, we obtain an order-sharp estimate uniform with respect to the L2(ℝd)-norm of the initial value.

Key words

periodic parabolic system Cauchy problem homogenization effective medium 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • T. A. Suslina
    • 1
  1. 1.Department of PhysicsSt. Petersburg State UniversityRussia

Personalised recommendations